MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP RECIPROCATING BLADE, DOUBLE SIDED, OFFSET (70.0 X 0.8 X 12.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP RECIPROCATING BLADE, DOUBLE SIDED, OFFSET (70.0 X 0.8 X 12.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 0277096276
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description
It was reported that during a total knee procedure the blade broke at the mount.All portions of the saw were retrieved and nothing remained in the patient.Delay in surgery was a few (2-4) minutes to open the replacement.It was also reported that there were no adverse consequences, as a result of this event.It was further reported that the procedure was completed successfully.

Brand Name
RECIPROCATING BLADE, DOUBLE SIDED, OFFSET (70.0 X 0.8 X 12.5MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key15736151
Report Number3015967359-2022-02237
Device Sequence Number17698621
Product Code GFA
UDI-Device Identifier04546540880673
UDI-Public04546540880673
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0277096276
Device Catalogue Number0277096276
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown